# SDR SWIA202158087

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH PRESSURE FLOOR SILL DOUBLER ON FS 752.50, BETWEEN RBL36 Â€“ RBL45     (C-CHECK RO 5/3/2021)    REMOVED CORROSION FROM RH PRESSURE FLOOR DOUBLER AT FS752.50 BETWEEN RBL36-RBL45 IAW CRJ900 SRM 51-21-06-001-001-A01. EVALUATED AND FOUND IT TO BE OUT OF LIMITS DUE TO BEING IN A NO DAMAGE ALLOWED AREA. ORIGINAL MATERIAL THICKNESS IS 0.080" REF CRJ900 SRM 53-41-44-001-001-A02. REMAINING MATERIAL THICKNESS IS 0.078". MATERIAL LOST IS 0.002". RECIEVED AND COMPLIED WITH REO 690-53-41-256 REV -- DATED: 2021-04-01.
